RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Izmailov, Alexey Feridovich

Statistics Math-Net.Ru
Total publications: 56
Scientific articles: 56

Number of views:
This page:1584
Abstract pages:13206
Full texts:4702
References:1866
Izmailov, Alexey Feridovich
Professor
Doctor of physico-mathematical sciences (1998)
Speciality: 05.13.17; 01.01.09 (Theoretical foundation for informatics; Discrete mathematics and mathematical cybernetics)
Birth date: 30.09.1967
E-mail:
Keywords: nonlinear equation; optimization problem; variational problem; complementarity problem; Newton-type method; regularity; singular solution

Subject:

optimization; variational analysis; nonlinear analysis: numerical methods

   
Main publications:
  • Izmailov A. F., Karmanov V. G., Tretyakov A. A. Regularization of linear approximate schemes by the gradient descent // SIAM J. Numer. Anal., 2001, 39, 1, 250–263.
  • Izmailov A. F., Solodov M. V. Error bounds for 2-regular mappings with Lipschitzian derivatives and their applications // Math. Program., 2001, 89, 3, 413–435.
  • Arutyunov A. V., Izmailov A. F. Bifurcation theorems via second-order optimality conditions // J. Math. Anal. Appl., 2001, 262, 2, 564–576.
  • Izmailov A. F., Solodov M. V. Optimality conditions for irregular inequality-constrained problems // SIAM J. Control Optim., 2001, 40, 4, 1280–1295.

http://www.mathnet.ru/eng/person17743
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/328384

Publications in Math-Net.Ru
2019
1. N. G. Zhurbenko, A. F. Izmailov, E. I. Uskov, “Hybrid globalization of convergence of subspace-stabilized sequential quadratic programming method”, Russian Universities Reports. Mathematics, 24:126 (2019),  150–165  mathnet
2. A. F. Izmailov, A. S. Kurennoy, P. I. Stetsyuk, “Levenberg–Marquardt method for unconstrained optimization”, Russian Universities Reports. Mathematics, 24:125 (2019),  60–74  mathnet
2015
3. A. F. Izmailov, “New implementations of the 2-factor method”, Zh. Vychisl. Mat. Mat. Fiz., 55:6 (2015),  933–946  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 55:6 (2015), 922–934  isi  elib  scopus
2014
4. A. F. Izmailov, A. S. Kurennoy, “On the sensitivity of a Euclidean projection”, Zh. Vychisl. Mat. Mat. Fiz., 54:3 (2014),  392–403  mathnet  elib; Comput. Math. Math. Phys., 54:3 (2014), 407–417  isi  elib  scopus
2012
5. A. F. Izmailov, A. S. Kurennoy, “Multiplier methods for optimization problems with Lipschitzian derivatives”, Zh. Vychisl. Mat. Mat. Fiz., 52:12 (2012),  2140–2148  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 52:12 (2012), 1603–1611  isi  elib  scopus
6. A. F. Izmailov, E. I. Uskov, “On the influence of the critical Lagrange multipliers on the convergence rate of the multiplier method”, Zh. Vychisl. Mat. Mat. Fiz., 52:11 (2012),  1959–1975  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 52:11 (2012), 1504–1519  isi  elib  scopus
7. A. N. Daryina, A. F. Izmailov, “On active-set methods for the quadratic programming problem”, Zh. Vychisl. Mat. Mat. Fiz., 52:4 (2012),  602–613  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 52:4 (2012), 512–523  isi  elib  scopus
2011
8. A. F. Izmailov, E. I. Uskov, “On the application of Newton-type methods to Fritz John optimality conditions”, Zh. Vychisl. Mat. Mat. Fiz., 51:7 (2011),  1194–1208  mathnet  mathscinet; Comput. Math. Math. Phys., 51:7 (2011), 1114–1127  isi  scopus
9. A. F. Izmailov, A. L. Pogosyan, “A semismooth sequential quadratic programming method for lifted mathematical programs with vanishing constraints”, Zh. Vychisl. Mat. Mat. Fiz., 51:6 (2011),  983–1006  mathnet  mathscinet; Comput. Math. Math. Phys., 51:6 (2011), 919–941  isi  scopus
10. A. F. Izmailov, “On the limiting properties of dual trajectories in the Lagrange multipliers method”, Zh. Vychisl. Mat. Mat. Fiz., 51:1 (2011),  3–23  mathnet  mathscinet; Comput. Math. Math. Phys., 51:1 (2011), 1–20  isi  scopus
2009
11. A. N. Daryina, A. F. Izmailov, “Semismooth Newton method for quadratic programs with bound constraints”, Zh. Vychisl. Mat. Mat. Fiz., 49:10 (2009),  1785–1795  mathnet; Comput. Math. Math. Phys., 49:10 (2009), 1706–1716  isi  scopus
12. A. F. Izmailov, A. L. Pogosyan, “Optimality conditions and newton-type methods for mathematical programs with vanishing constraints”, Zh. Vychisl. Mat. Mat. Fiz., 49:7 (2009),  1184–1196  mathnet; Comput. Math. Math. Phys., 49:7 (2009), 1128–1140  isi  scopus
13. A. F. Izmailov, “A new technique for avoiding the Maratos effect”, Zh. Vychisl. Mat. Mat. Fiz., 49:2 (2009),  241–254  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 49:2 (2009), 232–245  isi  scopus
2008
14. E. R. Avakov, A. V. Arutyunov, A. F. Izmailov, “Exact penalties for optimization problems with 2-regular equality constraints”, Zh. Vychisl. Mat. Mat. Fiz., 48:3 (2008),  365–372  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 48:3 (2008), 346–353  isi  scopus
2007
15. A. N. Daryina, A. F. Izmailov, “On the Newton-type method with admissible trajectories for mixed complementatiry problems”, Avtomat. i Telemekh., 2007, 2,  152–161  mathnet  mathscinet  zmath; Autom. Remote Control, 68:2 (2007), 351–360  scopus
16. E. R. Avakov, A. V. Arutyunov, A. F. Izmailov, “Necessary Conditions for an Extremum in a Mathematical Programming Problem”, Tr. Mat. Inst. Steklova, 256 (2007),  6–30  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 256 (2007), 2–25  elib  scopus
17. M. Yu. Erina, A. F. Izmailov, “Defining systems and Newton-like methods for finding singular solutions to nonlinear boundary value problems”, Zh. Vychisl. Mat. Mat. Fiz., 47:9 (2007),  1467–1485  mathnet  mathscinet; Comput. Math. Math. Phys., 47:9 (2007), 1409–1427  scopus
18. M. Yu. Erina, A. F. Izmailov, “The Gauss–Newton method for finding singular solutions to systems of nonlinear equations”, Zh. Vychisl. Mat. Mat. Fiz., 47:5 (2007),  784–795  mathnet  mathscinet; Comput. Math. Math. Phys., 47:5 (2007), 748–759  scopus
19. A. F. Izmailov, “Sensitivity of solutions to systems of optimality conditions under the violation of constraint qualifications”, Zh. Vychisl. Mat. Mat. Fiz., 47:4 (2007),  555–577  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 47:4 (2007), 533–554  elib  scopus
2006
20. M. M. Golishnikov, A. F. Izmailov, “Newton-type methods for constrained optimization with nonregular constraints”, Zh. Vychisl. Mat. Mat. Fiz., 46:8 (2006),  1369–1391  mathnet  mathscinet; Comput. Math. Math. Phys., 46:8 (2006), 1299–1319  scopus
2005
21. A. F. Izmailov, “On the analytical and numerical stability of critical Lagrange multipliers”, Zh. Vychisl. Mat. Mat. Fiz., 45:6 (2005),  966–982  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 45:6 (2005), 930–946  elib
2004
22. E. R. Avakov, A. V. Arutyunov, A. F. Izmailov, “On convergence rate estimates for power penalty methods”, Zh. Vychisl. Mat. Mat. Fiz., 44:10 (2004),  1770–1781  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 44:10 (2004), 1684–1695
23. A. F. Izmailov, “Optimization problems with complementary constraints: regularity, optimality conditions and sensibility”, Zh. Vychisl. Mat. Mat. Fiz., 44:7 (2004),  1209–1228  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 44:7 (2004), 1145–1164
24. A. V. Arutyunov, A. F. Izmailov, “Sensitivity analysis for abnormal optimization problems with a cone constraint”, Zh. Vychisl. Mat. Mat. Fiz., 44:4 (2004),  586–608  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 44:4 (2004), 552–574
25. A. N. Daryina, A. F. Izmailov, M. V. Solodov, “Mixed complementary problems: regularity, estimates of the distance to the solution, and Newton's Methods”, Zh. Vychisl. Mat. Mat. Fiz., 44:1 (2004),  51–69  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 44:1 (2004), 45–61
2003
26. A. V. Arutyunov, A. F. Izmailov, “The sensitivity theory for abnormal optimization problems with equality constraints”, Zh. Vychisl. Mat. Mat. Fiz., 43:2 (2003),  186–202  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 43:2 (2003), 178–193
2002
27. A. V. Arutyunov, A. F. Izmailov, “Checking the sign-definiteness of forms”, Zh. Vychisl. Mat. Mat. Fiz., 42:6 (2002),  800–814  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 42:6 (2002), 767–780
28. O. A. Brezhneva, A. F. Izmailov, “Construction of defining systems for finding singular solutions to nonlinear equations”, Zh. Vychisl. Mat. Mat. Fiz., 42:1 (2002),  10–22  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 42:1 (2002), 8–19
2001
29. A. F. Izmailov, “On the Andronov–Hopf Bifurcation Theorem”, Differ. Uravn., 37:5 (2001),  609–615  mathnet  mathscinet; Differ. Equ., 37:5 (2001), 640–646
2000
30. A. F. Izmailov, “Theorems on the representation of nonlinear mapping families and implicit function theorems”, Mat. Zametki, 67:1 (2000),  57–68  mathnet  mathscinet  zmath  elib; Math. Notes, 67:1 (2000), 45–54  isi
31. O. A. Brezhneva, A. F. Izmailov, A. A. Tret'yakov, A. Khmura, “An approach to finding singular solutions to a general system of nonlinear equations”, Zh. Vychisl. Mat. Mat. Fiz., 40:3 (2000),  365–377  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 40:3 (2000), 347–358
1999
32. A. F. Izmailov, “2-regularity and bifurcation theorems”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 65 (1999),  90–117  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 104:1 (2001), 830–846
33. A. F. Izmailov, “Optimality conditions in extremal problems with nonregular inequality constraints”, Mat. Zametki, 66:1 (1999),  89–101  mathnet  mathscinet  zmath; Math. Notes, 66:1 (1999), 72–81  isi
34. A. F. Izmailov, V. G. Karmanov, A. A. Tret'yakov, “Gradient method for linear approximate schemes”, Zh. Vychisl. Mat. Mat. Fiz., 39:10 (1999),  1625–1632  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 39:10 (1999), 1558–1565
35. A. F. Izmailov, V. G. Karmanov, A. A. Tret'yakov, “On the stabilizing properties of the gradient method for unstable approximate schemes”, Zh. Vychisl. Mat. Mat. Fiz., 39:9 (1999),  1453–1463  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 39:9 (1999), 1392–1401
36. A. F. Izmailov, “Singular solutions of parametric equations and the method of artificial parametrization”, Zh. Vychisl. Mat. Mat. Fiz., 39:8 (1999),  1283–1289  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 39:8 (1999), 1231–1237
37. A. F. Izmailov, “Stable singular solutions of nonlinear operator equations with a parameter”, Zh. Vychisl. Mat. Mat. Fiz., 39:5 (1999),  707–717  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 39:5 (1999), 675–685
38. A. F. Izmailov, A. A. Tret'yakov, “On the gradient method in a Hilbert space in the case of nonisolated minima”, Zh. Vychisl. Mat. Mat. Fiz., 39:4 (1999),  549–552  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 39:4 (1999), 521–524
1998
39. A. F. Izmailov, “Some generalizations of the Morse lemma”, Tr. Mat. Inst. Steklova, 220 (1998),  142–156  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 220 (1998), 138–153
40. A. F. Izmailov, A. A. Tret'yakov, “Application of nonsmooth optimization methods to solving nonlinear operator equations”, Zh. Vychisl. Mat. Mat. Fiz., 38:9 (1998),  1452–1460  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:9 (1998), 1391–1399
41. A. F. Izmailov, “Justification of the quadrature method for nonlinear integral equations”, Zh. Vychisl. Mat. Mat. Fiz., 38:7 (1998),  1153–1161  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:7 (1998), 1103–1111
42. A. F. Izmailov, “On the convergence of descent methods”, Zh. Vychisl. Mat. Mat. Fiz., 38:6 (1998),  903–911  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:6 (1998), 866–874
1997
43. A. F. Izmailov, A. A. Tret'yakov, “Methods for finding singular solutions of nonlinear operator equations in the absence of 2-regularity”, Zh. Vychisl. Mat. Mat. Fiz., 37:10 (1997),  1157–1162  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 37:10 (1997), 1117–1122
44. A. F. Izmailov, “Attractors of iterative processors in the presence of noises”, Zh. Vychisl. Mat. Mat. Fiz., 37:8 (1997),  908–913  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 37:8 (1997), 879–883
45. A. F. Izmailov, “Methods for solving nonlinear operator equations with singular Fredholm derivatives”, Zh. Vychisl. Mat. Mat. Fiz., 37:2 (1997),  145–152  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 37:2 (1997), 139–147
1996
46. A. F. Izmailov, “Stable methods for finding 2-regular solutions of nonlinear operator equations”, Zh. Vychisl. Mat. Mat. Fiz., 36:9 (1996),  22–34  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 36:9 (1996), 1183–1192  isi
47. A. F. Izmailov, A. A. Tret'yakov, “On a local regularization of some classes of nonlinear operator equations”, Zh. Vychisl. Mat. Mat. Fiz., 36:7 (1996),  15–29  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 36:7 (1996), 835–846  isi
48. A. F. Izmailov, “On higher-order methods for finding singular solutions of nonlinear operator equations”, Zh. Vychisl. Mat. Mat. Fiz., 36:5 (1996),  20–29  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 36:5 (1996), 569–576  isi
49. A. F. Izmailov, “On Lagrange methods for finding degenerate solutions of constrained extremum problems”, Zh. Vychisl. Mat. Mat. Fiz., 36:4 (1996),  10–17  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 36:4 (1996), 423–429  isi
1995
50. A. F. Izmailov, “The $2$-factor method and multipoint boundary value problems”, Zh. Vychisl. Mat. Mat. Fiz., 35:11 (1995),  1603–1614  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 35:11 (1995), 1291–1299  isi
1994
51. A. F. Izmailov, “Optimality conditions for degenerate extremum problems with inequality-type constraints”, Zh. Vychisl. Mat. Mat. Fiz., 34:6 (1994),  837–854  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 34:6 (1994), 723–736  isi
52. A. F. Izmailov, A. A. Tret'yakov, “The method of gradient descent for minimizing non-convex functions”, Zh. Vychisl. Mat. Mat. Fiz., 34:3 (1994),  344–359  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 34:3 (1994), 287–299  isi
1993
53. A. F. Izmailov, A. A. Tret'yakov, “Factor analysis of nonlinear mappings and generalization of the notion of 2-regularity”, Zh. Vychisl. Mat. Mat. Fiz., 33:4 (1993),  631–634  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 33:4 (1993), 571–573  isi
54. A. F. Izmailov, A. A. Tret'yakov, “The reversibility of homogeneous polynomial mappings of degree $p$”, Zh. Vychisl. Mat. Mat. Fiz., 33:3 (1993),  323–334  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 33:3 (1993), 289–299  isi
55. A. F. Izmailov, “Second order optimization methods”, Zh. Vychisl. Mat. Mat. Fiz., 33:2 (1993),  163–178  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 33:2 (1993), 145–156  isi
1992
56. A. F. Izmailov, “Degenerate extremum problems with inequality-type constraints”, Zh. Vychisl. Mat. Mat. Fiz., 32:10 (1992),  1570–1581  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 32:10 (1992), 1413–1421  isi
57. A. F. Izmailov, “Necessary higher-order conditions in extremum problems”, Zh. Vychisl. Mat. Mat. Fiz., 32:8 (1992),  1310–1313  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 32:8 (1992), 1167–1169  isi
1989
58. A. F. Izmailov, A. R. Kessel, “Derivation of the indirect interaction operator by the path integral method. Exact results in the $s-d$ exchange model”, TMF, 80:3 (1989),  405–417  mathnet; Theoret. and Math. Phys., 80:3 (1989), 959–967  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020